D.G. Near Rings on Certain Groups.
Monatshefte für Mathematik, Tome 86 (1978), pp. 101-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__86_177881,
author = {A.J. Chandy},
title = {D.G. {Near} {Rings} on {Certain} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {101--106},
year = {1978},
volume = {86},
zbl = {0397.16040},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__86_177881/}
}
A.J. Chandy. D.G. Near Rings on Certain Groups.. Monatshefte für Mathematik, Tome 86 (1978), pp. 101-106. http://geodesic.mathdoc.fr/item/MOMA_1978__86_177881/